Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Envelope solitons of nonlinear Schrödinger equation with an anti-cubic nonlinearity

Title data

Fedele, Renato ; Schamel, Hans ; Karpman, V. I. ; Shukla, Padma Kant:
Envelope solitons of nonlinear Schrödinger equation with an anti-cubic nonlinearity.
In: Journal of Physics A: Mathematical and General. Vol. 36 (2003) Issue 4 . - pp. 1169-1173.
ISSN 1361-6447
DOI: https://doi.org/10.1088/0305-4470/36/4/322

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 13 Jan 2021 13:40
Last Modified: 13 Jan 2021 13:40
URI: https://eref.uni-bayreuth.de/id/eprint/61683